Other Information: EACH teaspoon contains: 3 mg sodium. Store at 68-77 degrees FDA (20-25 degrees C). Do not use if printed neckband is broken or missing. Misc: For ages 2 to 11. Acetaminophen oral suspension liquid. Fever reducer - pain reliever. Aspirin free. Ibuprofen free. Alcohol free. Gluten free. 80 mg per 1/2 teaspoon (160 mg per 5 ml). Compare to Children's Tylenol Oral Suspension Active Ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Children's Tylenol Oral Suspension). Made with pride & care for H-E-B. Pain Reliever/Fever Reducer, in EACH 5 ml = Teaspoon. Uses: Temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache.
Sign up to receive exclusive email-only savings and information.